# SDR CALA2017091803229

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 74,055 hours, 8,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 90084
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR EMERGENCY ACTUATION SYS BATTERY CHECK FAILED DURING TRANSIT CHECK.  REPLACED THE BATTERY IAW MM 52-23-14-404 -005, OPS CHECKED .
